# SDR R61A202004010475

- Difficulty date: March 18, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 40,437 hours, 24,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CF III, CORROSION FOUND ON MIDDLE SHEAR PANEL BTW FR 87-88 ANDS BTW RBL 12 AND LBL 12. REPLACED SHEAR PANEL IAW SRM 51-42-01 & 51-43-03. ***AIRCRAFT REMAINS IN HEAVY CHECK***
